Maurice de Gosson
Maurice de Gosson
Professor of Mathematics, NuHAG, University of Vienna
Bestätigte E-Mail-Adresse bei univie.ac.at - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Symplectic geometry and quantum mechanics
MA De Gosson
Springer Science & Business Media, 2006
3932006
Symplectic methods in harmonic analysis and in mathematical physics
MA De Gosson
Springer Science & Business Media, 2011
1902011
Principles Of Newtonian And Quantum Mechanics, The: The Need For Planck's Constant, H
MA De Gosson
World Scientific, 2016
1172016
Symplectic capacities and the geometry of uncertainty: the irruption of symplectic topology in classical and quantum mechanics
M de Gosson, F Luef
Physics Reports 484 (5), 131-179, 2009
812009
The symplectic camel and the uncertainty principle: The tip of an iceberg?
MA De Gosson
Foundations of Physics 39 (2), 194-214, 2009
662009
Maslov classes, metaplectic representation and Lagrangian quantization
M De Gosson
Wiley-Vch, 1998
651998
On the Weyl representation of metaplectic operators
MAD Gosson
Letters in Mathematical Physics 72 (2), 129-142, 2005
522005
Phase space quantization and the uncertainty principle
MA de Gosson
Physics Letters A 317 (5-6), 365-369, 2003
512003
Born–Jordan Quantization
MA De Gosson
Born-Jordan Quantization, 113-127, 2016
502016
The Wigner Transform
M Gosson
492017
Imprints of the quantum world in classical mechanics
MA De Gosson, BJ Hiley
Foundations of Physics 41 (9), 1415-1436, 2011
492011
The structure of q-symplectic geometry
M De Gosson
J. Math. Pures Appl., ii paraitre, 1990
481990
Symplectically covariant Schrödinger equation in phase space
MA De Gosson
Journal of Physics A: Mathematical and General 38 (42), 9263, 2005
462005
Maslov indices on the metaplectic group
MD Gosson
Annales de l'institut Fourier 40 (3), 537-555, 1990
451990
Quantum blobs
MA de Gosson
Foundations of physics 43 (4), 440-457, 2013
422013
Discrete coherent states for higher Landau levels
LD Abreu, P Balazs, M De Gosson, Z Mouayn
Annals of Physics 363, 337-353, 2015
392015
A New Approach to the -Genvalue Equation
M De Gosson, F Luef
Letters in Mathematical Physics 85 (2-3), 173-183, 2008
362008
La définition de l'indice de Maslov sans hypothèse de transversalité
M De Gosson
CR Acad. Sci. Paris 310, 279-282, 1990
361990
Symplectic covariance properties for Shubin and Born–Jordan pseudo-differential operators
M de Gosson
Transactions of the American Mathematical Society 365 (6), 3287-3307, 2013
342013
The symplectic camel and phase space quantization
M de Gosson
Journal of Physics A: Mathematical and General 34 (47), 10085, 2001
332001
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20